Share Facebook
Crohn's Disease Forum » Extra Intestinal Manifestations » Skin » Having a problem with acne?


03-08-2012, 05:00 PM   #1
KWalker
Moderator
 
KWalker's Avatar
Having a problem with acne?

Hey guys, I just thought I'd give some personal experience. I've never had terrible skin, but I've had acne and HATED it! I went to the store and bought Neutrogena Oil-free acne wash. It comes in an orange tube type bottle.. It says to wash your face with it twice a day, but I only did it at time because of time..


This has worked wonders on my skin! My skin cleared up almost overnight it seems! It dries up your skin so it's suggested to use a moisturizer in the morning, but I've tried other products and they sucked. I think I paid around $8 for this and it is absolutely amazing. If anyone is having problems with acne, I strongly suggest you to try this
__________________
Diagnosed:
Age 2 (1992)

Previous Meds:
Prednisone
Remicade
Humira
Methotrexate (oral)
Methotrexate (injections)
Cipro
Flagyl

Current Treatment:
200mg Simponi, Psyllium
06-10-2012, 03:18 PM   #2
oneup_twodown
 
oneup_twodown's Avatar
 
Join Date: Jan 2012
Location: United Kingdom
Since taking azathioprine I get horrible spots all over my face, not little ones - but the big puss filled ones that my teenage sister gets! This is my payback for having clear skin in my teens I think! I suffer with dry skin so skin washes havent worked for me....but my nurse suggested using savlon (antiseptic cream). It hasn't resolved the problem but its made it LOADS better I slap it on every night - my partner thinks I smell like a hospital ward
11-30-2012, 10:35 PM   #3
LondonSnow
 
LondonSnow's Avatar
 
Join Date: Nov 2012
Location: London, United Kingdom
My acne's exactly as it was before the antibiotic course I was on during the lead up to my first major flare. Which is to say, bad. Bad acne and 56KG, I've become a walking sex symbol.

I guess it doesn't matter whether or not the tetracyclines were responsible anymore. I have the condition now, might as well see about getting back on the meds...
Reply

Crohn's Disease Forum » Extra Intestinal Manifestations » Skin » Having a problem with acne?
Thread Tools


All times are GMT -5. The time now is 12:04 PM.
Copyright 2006-2017 Crohnsforum.com